# SDR SWIA200616859

- Difficulty date: March 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 8,760 hours, 7,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ATTACH ANGLE CRACKED AT FS 484; LBL 27, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED FS 484 CLIP; LBL27; FLOOR SUPPORT ANGLE PER REO 601R-53-0029.
